Browse "MA-Journal Papers(저널논문)" byAuthor고기형

Showing results 1 to 3 of 3

1
Flypes of closed 3-braids in the standard contact space

고기형researcher; 이상진, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.0, pp.51 - 71, 1999-06

2
On Kauffman polynomials of links

고기형researcher; 이성연researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.33 - 42, 1989

3
Pseude-Conjugations

고기형researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.0, pp.247 - 251, 1988-06

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0